# SDR SWIA2021070959336

- Difficulty date: April 29, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SILL STRIKER CENTER SECTION ON THE DOOR SILL BETWEEN FS315.00 Â€“ FS344.00 HAS MULTIPLE AREAS OF DAMAGE AND CORROSION.     (C-CHECK RO 7/7/2021)    REPLACED PAX DOOR LOWER SILL SEAL STRIKER BETWEEN FS315.00-344.00 AS PER CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE. SEE CONTINUE CARD FOR DETAILS, M337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH.
